MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS FEMORAL STEM; FEMORAL CEMENTLESS STEM

MEDACTA INTERNATIONAL SA MINIMAX CEMENTLESS FEMORAL STEM; FEMORAL CEMENTLESS STEM
Catalog Number 01.13.105L
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 january 2018: lot 142843: (b)(4) items manufactured and released on 31 july 2014.Expiration date: 2019-06-30.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During the implant opening the primary packaging blister resulted scratched and broken.A back-up stem was opened.The second stem had the primary packaging blister scratched but not broken and the surgeon considered it safe for the patient.

Brand Name
MINIMAX CEMENTLESS FEMORAL STEM
Common Device Name
FEMORAL CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7160287
Report Number3005180920-2017-00806
Device Sequence Number1497441
Product Code LZO
UDI-Device Identifier07630030803239
UDI-Public07630030803239
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K170845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number01.13.105L
Device Lot Number142843
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Initial Report FDA Received Date01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight70